Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The circular plate with eccentric hole

Author: Samuel D. Conte
Journal: Quart. Appl. Math. 9 (1952), 435-440
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/44324
MathSciNet review: 44324
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Timoshenko, Theory of plates and shells, McGraw-Hill, New York, 1940.
  • [2] S. Jen, Bending of circular plates, Thesis, University of Michigan, 1948.
  • [3] C. Perry, Elliptic plates, Thesis, University of Michigan, 1949.
  • [4] G. B. Jeffery, Plane stress and plane strain in bipolar coordinates, Phil. Trans. Roy. Soc., London (A) 221, 265 (1921).
  • [5] S. D. Conte, Thin plate problems in bipolar coordinates, Thesis, University of Michigan, 1950.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X

Additional Information

DOI: https://doi.org/10.1090/qam/44324
Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society